# SDR AALA202008119016

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 102043
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  1R DOOR EMERGENCY POWER SUPPLY UNIT M33094 INOPERATIVE. REMOVED AND REPLACED DOOR 1R EMERGENCY LIGHT POWER SUPPLY M33094 IAW AMM 35-51-06-960.
